# SDR DALA2024090408729

- Difficulty date: September 2, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 98,716 hours, 45,398 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEARED AREA AROUND GIRT BAR AND LOCKED AND ARMED R1 DOOR PER B757 AMM 52-11. (4020516)
